# SDR MASA98230

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6251 - PHX-DRO - PRIOR TO DEPARTURE, CREW REPORTED THAT SEVERAL EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED ALL THE EMERGENCY BATTERIES.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
